Journal article icon

Journal article

Probing the low-luminosity X-ray luminosity function in normal elliptical galaxies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/508415

Authors


Fabbiano, G More by this author
Kalogera, V More by this author
Pellegrini, S More by this author
Expand authors...
Journal:
ASTROPHYSICAL JOURNAL
Volume:
652
Issue:
2
Pages:
1090-1096
Publication date:
2006-12-01
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:b154cfdd-b3e8-4c1f-b315-b7dc666882ef
Source identifiers:
6601
Local pid:
pubs:6601

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP